# SDR SWAA2021122856136

- Difficulty date: December 25, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737
- Aircraft serial: 34630
- Aircraft time: 53,138 hours, 31,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LENSE FELL OFF ; / [01] INSTALLEDEXIT LENSE REF MM 33-51-00
